CSpace

Browse/Search Results:  1-10 of 100 Help

Selected(0)Clear Items/Page:    Sort:
Boundary stabilization for axially moving Kirchhoff string under fractional PI control 期刊论文
ZAMM-ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, 2022, 页码: 22
Authors:  Cheng, Yi;  Guo, Bao-Zhu;  Wu, Yuhu
Favorite  |  View/Download:10/0  |  Submit date:2022/04/02
Convergence of the uniaxial PML method for time-domain electromagnetic scattering problems 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2021, 卷号: 55, 期号: 5, 页码: 2421-2443
Authors:  Wei, Changkun;  Yang, Jiaqing;  Zhang, Bo
Favorite  |  View/Download:7/0  |  Submit date:2022/04/02
Well-posedness  stability  time-domain electromagnetic scattering  uniaxial PML  exponential convergence  
RIESZ BASIS PROPERTY AND EXPONENTIAL STABILITY FOR ONE-DIMENSIONAL THERMOELASTIC SYSTEM WITH VARIABLE COEFFICIENTS 期刊论文
ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, 2021, 卷号: 27, 页码: 25
Authors:  Guo, Bao-Zhu;  Ren, Han-Jing
Favorite  |  View/Download:5/0  |  Submit date:2022/04/02
Thermoelastic system  variable coefficient  Riesz basis  
Stability of the distributed Kalman filter using general random coefficients 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2021, 卷号: 64, 期号: 7, 页码: 14
Authors:  Gan, Die;  Xie, Siyu;  Liu, Zhixin
Favorite  |  View/Download:17/0  |  Submit date:2021/10/26
distributed Kalman filter  collective random observability  L-p-stable  L-p-exponentially stable  state estimation  
Delay Tolerance for Stable Stochastic Systems and Extensions 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2021, 卷号: 66, 期号: 6, 页码: 2604-2619
Authors:  Zong, Xiaofeng;  Li, Tao;  Yin, George;  Zhang, Ji-Feng
Favorite  |  View/Download:19/0  |  Submit date:2021/10/26
Delay  multiagent system  stability  stochastic system  
Spatial propagation in nonlocal dispersal Fisher-KPP equations 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 卷号: 280, 期号: 10, 页码: 35
Authors:  Xu, Wen-Bing;  Li, Wan-Tong;  Ruan, Shigui
Favorite  |  View/Download:39/0  |  Submit date:2021/04/26
Nonlocal dispersal Fisher-KPP equation  Spatial propagation  Spreading speed  Asymmetric kernel  
A New Exponential Compact Scheme for the Two-Dimensional Unsteady Nonlinear Burgers' and Navier-Stokes Equations in Polar Cylindrical Coordinates 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2021, 卷号: 14, 期号: 2, 页码: 488-507
Authors:  Mohanty, R. K.;  Yuan, Li;  Sharma, Divya
Favorite  |  View/Download:35/0  |  Submit date:2021/04/26
Half-step discretization  compact scheme in exponential form  two-level implicit scheme  Burgers' equation  Navier-Stokes equations of motion  Taylor-vortex problem  
Convergence and Stability of the Truncated Euler-Maruyama Method for Stochastic Differential Equations with Piecewise Continuous Arguments 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2021, 卷号: 14, 期号: 1, 页码: 194-218
Authors:  Geng, Yidan;  Song, Minghui;  Lu, Yulan;  Liu, Mingzhu
Favorite  |  View/Download:47/0  |  Submit date:2021/01/14
Stochastic differential equations with piecewise continuous argument  local Lipschitz condition  Khasminskii-type condition  truncated Euler-Maruyama method  convergence and stability  
Global Well-Posedness and Exponential Stability of 3D Navier-Stokes Equations with Density-Dependent Viscosity and Vacuum in Unbounded Domains 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2021, 页码: 27
Authors:  He, Cheng;  Li, Jing;  Lu, Boqiang
Favorite  |  View/Download:43/0  |  Submit date:2021/04/26
Asymptotic Stability of Shock Profiles and Rarefaction Waves under Periodic Perturbations for 1-D Convex Scalar Viscous Conservation Laws 期刊论文
INDIANA UNIVERSITY MATHEMATICS JOURNAL, 2021, 卷号: 70, 期号: 6, 页码: 2295-2349
Authors:  Xin, Zhouping;  Yuan, Qian;  Yuan, Yuan
Favorite  |  View/Download:5/0  |  Submit date:2022/04/02